# SDR FDEA202011212942

- Difficulty date: November 21, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,960 hours, 27,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GIRT BAR CENTERING BLOCK EXFOLIATED.  REPLACED GIRT BAR AND GIRT BAR CENTERING BLOCK, REF B757 AMM 25-66-10-2.  A/C OK FOR SERVICE.
